Lifts of foliated linear connections to the second order transverse bundles. (English) Zbl 1365.58003

Summary: The second order transverse bundle \(T^2_{\mathrm{tr}}M\) of a foliated manifold \(M\) carries a natural structure of a smooth manifold over the algebra \(\mathbb{D}^2\) of truncated polynomials of degree two in one variable. Prolongations of foliated mappings to second order transverse bundles are a partial case of more general \(\mathbb{D}^2\)-smooth foliated mappings between second order transverse bundles. We establish necessary and sufficient conditions under which a \(\mathbb{D}^2\)-smooth foliated diffeomorphism between two second order transverse bundles maps the lift of a foliated linear connection into the lift of a foliated linear connection.


58A20 Jets in global analysis
53C12 Foliations (differential geometric aspects)
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
58A32 Natural bundles
Full Text: Link


[1] Evtushik, L. E., Lumiste, Yu. G., Ostianu, N. M., Shirokov, A. P.: Differential-geometric structures on manifolds. In: Problemy Geometrii. Itogi Nauki i Tekhniki 9, VINITI Akad. Nauk SSSR, Moscow, 1979, 5-246. | · Zbl 0455.58002
[2] Gainullin, F. R., Shurygin, V. V.: Holomorphic tensor fields and linear connections on a second order tangent bundle. Uchen. Zapiski Kazan. Univ. Ser. Fiz.-matem. Nauki 151, 1 (2009), 36-50. · Zbl 1216.53019
[3] Kolář, I., Michor, P. W., Slovák, J.: Natural Operations in Differential Geometry. Springer, Berlin, 1993. · Zbl 0782.53013
[4] Molino, P.: Riemannian Foliations. Birkhäuser, Boston, 1988. | · Zbl 0824.53028
[5] Morimoto, A.: Prolongation of connections to tangent bundles of higher order. Nagoya Math. J. 40 (1970), 99-120. | · Zbl 0208.50201
[6] Morimoto, A.: Prolongation of connections to bundles of infinitely near points. J. Different. Geom. 11, 4 (1976), 479-498. | · Zbl 0358.53013
[7] Pogoda, Z.: Horizontal lifts and foliations. Rend. Circ. Mat. Palermo 38, 2, suppl. no. 21 (1989), 279-289. | · Zbl 0678.57013
[8] Shurygin, V. V.: Structure of smooth mappings over Weil algebras and the category of manifolds over algebras. Lobachevskii J. Math. 5 (1999), 29-55. | · Zbl 0985.58001
[9] Shurygin, V. V.: Smooth manifolds over local algebras and Weil Bundles. J. Math. Sci. 108, 2 (2002), 249-294. | | · Zbl 1007.58001
[10] Shurygin, V. V.: Lie jets and symmetries of geometric objects. J. Math. Sci. 177, 5 (2011), 758-771. | · Zbl 1290.58004
[11] Vishnevskii, V. V.: Integrable affinor structures and their plural interpretations. J. Math. Sci. 108, 2 (2002), 151-187. | · Zbl 1163.53319
[12] Wolak, R.: Normal bundles of foliations of order \(r\). Demonstratio Math. 18, 4 (1985), 977-994. | · Zbl 0609.58004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.